# SDR DALA1036759855

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 753
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR SUPPORT WEB AT BS 753 RBL 40 IS CRACKED AT UPPER RIVET.  HFEC INSP IAW NDT SPM 06-10-01.001 VERIFIED CRACK CONTAINED BY FASTENER HOLE.  FABRICATED REPAIR DOUBLER IAW SRM 53-01, FIG 2 AND SRM 53-13-3, FIG 1. INSTALLED DOUBLER IAW SRM 53-01, FIG 2 AND SRM 51-30-5, PG 12 PAR 7B.
